# SDR SWAA000865

- Difficulty date: May 9, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 54,711 hours, 58,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Dislodged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT SERVICE AND ENTRY DOOR EVACUATION SLIDE PRESS INDICATORS OUT OF VIEW.  REINSTALLED SLIDES PER MM.
